# SDR DALA2015080704880

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK FUEL ACCESS PLATE NR 1303C AT LT WING, LW, SM, CARD 155, ZONE 010.  CORROSION ON COUNTERSINK HOLES WERE MEASURED, MAX DIAMETER ALLOWABLE IS 0.532", AND MAX DIAMETER MEASURED ON 3 ADJACENT HOLES IS 0.592".  THEREFORE ITS OUT OF LIMITS IAW SRM 51-22-2A AND WAS REPLACED IAW IPC 57-30-00-31A.
